American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Mads Sielemann Jakobsen and Jakob Lemvig. Reproducing formulas for generalized translation invariant systems on locally compact abelian groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc. 368 (2016) 3727-3753.
Abstract, references, and article information   
View Article: PDF

[3] Doowon Koh. Sharp endpoint estimates for the $X$-ray transform and the Radon transform in finite fields. Proc. Amer. Math. Soc. 141 (2013) 2799-2808.
Abstract, references, and article information   
View Article: PDF

[4] H. De Bie, B. Ørsted, P. Somberg and V. Souček. Dunkl operators and a family of realizations of $\mathfrak{osp}(1\vert2)$. Trans. Amer. Math. Soc. 364 (2012) 3875-3902.
Abstract, references, and article information   
View Article: PDF

[5] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ákos Magyar. On Fourier restriction and the Newton polygon. Proc. Amer. Math. Soc. 137 (2009) 615-625. MR 2448583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marcel de Jeu. Paley--Wiener theorems for the Dunkl transform. Trans. Amer. Math. Soc. 358 (2006) 4225-4250. MR 2231377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Cassinelli and E. De Vito. Square-integrability modulo a subgroup. Trans. Amer. Math. Soc. 355 (2003) 1443-1465. MR 1946399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Brian C. Hall. Harmonic analysis with respect to heat kernel measure. Bull. Amer. Math. Soc. 38 (2001) 43-78. MR 1803077.
Abstract, references, and article information   
View Article: PDF

[10] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eberhard Kaniuth and Gitta Kutyniok. Zeros of the Zak transform on locally compact abelian groups. Proc. Amer. Math. Soc. 126 (1998) 3561-3569. MR 1459128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mie Nakata. A Plancherel formula for parabolic subgroups . Trans. Amer. Math. Soc. 319 (1990) 243-256. MR 1019522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yūichi Kanjin. On algebras with convolution structures for Laguerre polynomials . Trans. Amer. Math. Soc. 295 (1986) 783-794. MR 833709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ka Sing Lau and Jonathan K. Lee. On generalized harmonic analysis . Trans. Amer. Math. Soc. 259 (1980) 75-97. MR 561824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hwai Chiuan Wang. A note on Segal algebras on Euclidean spaces . Proc. Amer. Math. Soc. 72 (1978) 513-518. MR 509245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gunar E. Liepins. A Paley-Wiener theorem for locally compact abelian groups . Trans. Amer. Math. Soc. 222 (1976) 193-210. MR 0430679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Misha Zafran. Measures as convolution operators on Hardy and Lipschitz spaces. Bull. Amer. Math. Soc. 81 (1975) 503-505. MR 0372533.
Abstract, references, and article information   
View Article: PDF

[18] Loren Argabright and Jesús Gil de Lamadrid. Fourier transforms of unbounded measures. Bull. Amer. Math. Soc. 77 (1971) 355-359. MR 0621872.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia